# SDR ASAA2021080135593

- Difficulty date: August 1, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 21,244 hours, 6,631 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILURE AT FL 360. FOLLOWED CHECKLIST PROCEDURE RIGHT FMC RESET AND CONTINUED TO OPERATE NORMALLY. GROUNDED - YES. ACCOMPLISHED FMCS BITE REF B737-900 FIM 34-61 TASK 801, FLT FAULT PRESS POS LAT RATE LOGGED, ACCOMPLISHED FMCS FIM 34-61 TASK 824 NO FAULTS, ALL SENSOR TESTS PASSED REF FIM 34-61 TASK 801.
